A Generalization of Suzuki's Lemma
B. Panyanak and
A. Cuntavepanit
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
Let , , and be bounded sequences in a metric space of hyperbolic type , and let be a sequence in with . If for all , , and , then . This is a generalization of Lemma 2.2 in (T. Suzuki, 2005). As a consequence, we obtain strong convergence theorems for the modified Halpern iterations of nonexpansive mappings in CAT(0) spaces.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/824718.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/824718.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:824718
DOI: 10.1155/2011/824718
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().